# SDR AALA202104269012

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 34,095 hours, 13,706 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED AFTER PUSH BACK BEFORE TAXI OUT. TROUBLESHOT PER FIM 52-10-00-810-801 AND ADJUSTED FORWARD ENTRY DOOR SWITCH S1147 PER AMM 52-71-11.
